# SDR 95UALD10005

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1846U
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Engine: Ge CF66D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RETURNED TO GATE NR 1 ENGINE SHUTDOWN DUE TO APPARENT COMPRESSOR STALL.  FLAMES REPORTED BY PASSENGERS ENGINE DISASSEMBLED IN SHOP.  NO CAUSE FOR STALL WAS FOUND.  UNRELATED DISCREPANCIES WERE FOUND AND CORRECTED.
